Alert archive / Tennessee / River Flood Warnings in 2014
River Flood Warning 45, NWS Memphis, TN
NWS Memphis, TN issued this river flood warning at Jun 9, 2014, 9:44 PM CDT for Madison County, Tennessee. It took effect at Jun 9, 2014, 10:30 PM CDT. It was in force for 25 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2014, 9:44 PM CDT (02:44 UTC)
- In effect from
- Jun 9, 2014, 10:30 PM CDT
- Expired
- Jun 10, 2014, 11:29 PM CDT
- In force
- 25 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- Minor
County Madison County, TN
The radar
The Memphis radar (KNQA), 95 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point South Fork Forked Deer River at Jackson (JKNT1).
- Action stage
- 32 ft
- Minor stage
- 34 ft
- Moderate stage
- 37.5 ft
- Major stage
- 39 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
571 WGUS44 KMEG 100244 FLWMEG BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 944 PM CDT MON JUN 9 2014 THE NATIONAL WEATHER SERVICE HAS ISSUED A FLOOD WARNING FOR THE S.F. FORKED DEER RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FOLLOWUP FLOOD STATEMENT WILL BE ISSUED WHEN CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && TNC113-110244- /O.NEW.KMEG.FL.W.0045.140610T0330Z-140611T0429Z/ /JKNT1.1.ER.140610T0330Z.140610T1200Z.140610T2229Z.NO/ 944 PM CDT MON JUN 9 2014 THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A * FLOOD WARNING FOR THE S.F. FORKED DEER RIVER AT JACKSON * FROM MONDAY JUNE 09 UNTIL TUESDAY JUNE 10. * AT 9 PM MONDAY THE STAGE WAS...33.8 FEET. * MINOR FLOODING IS FORECAST. * MAXIMUM FORECAST STAGE OF 34.5 FEET TUESDAY JUNE 10. * FLOOD STAGE IS 34.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE LATE TONIGHT MONDAY JUNE 9 AND CONTINUE TO RISE TO NEAR 34.5 FEET BY TUESDAY JUNE 10. THE RIVER MAY FALL BELOW FLOOD STAGE BY TUESDAY JUNE 10. AT 35.0 FEET, THE RIGHT BANK OVERFLOWS FLOODING LOW LYING AREAS OF THE UNIVERSITY AGRICULTURE FACILITY. && LAT...LON 3572 8897 3566 8862 3544 8880 3559 8906 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Jun 9, 2:38 PM CDT, 7 hours 6 minutes earlier.
Area forecast discussion, Jun 9, 2:38 PM CDT, 7 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
238 PM CDT MON JUN 9 2014
.SYNOPSIS...
PEAKS OF SUNSHINE ACROSS MUCH OF THE SOUTHERN AND EASTERN SECTIONS
OF THE FORECAST AREA. THUNDERSTORMS MOVING INTO WESTERN SECTIONS OF
THE FORECAST AREA WITH SEVERE POTENTIAL. TEMPERATURE GENERALLY IN
THE UPPER 70S TO LOWER 80S.
BELLES
&&
.SHORT TERM (TONIGHT THROUGH TUESDAY)...
FOCUS REMAINS ON THE SEVERE WEATHER AND FLASH FLOODING POTENTIAL.
VIGOROUS SHORTWAVE FOR EARLY JUNE TRACKING EAST FROM THE CENTRAL
PLAINS GIVES US CAUSE FOR ATTENTION. FOR LATE THIS AFTERNOON AND
TONIGHT MODELS CONTINUE TO SHOW RAINFALL OVERSPREADING OUR FORECAST
AREA. FLASH FLOOD WATCH LOOKS GOOD THROUGH TONIGHT WITH CONTINUED
CHANCE FOR HEAVY RAINFALL. AS THE SHORTWAVE MOVES EAST ENHANCED
SHEAR CAUSES A CONCERN FOR A TORNADIC POTENTIAL INTO THIS
EVENING.
ON TUESDAY THUNDERSTORMS WILL BE ONGOING WITH A CONTINUED CHANCE
FOR SEVERE WEATHER AND FLASH FLOODING.
.LONG TERM (WEDNESDAY THROUGH MONDAY)...
LINGERING UPPER LOW ACROSS OUR AREA ON WEDNESDAY WILL CONTINUE TO
SERVE AS THE FOCUS FOR POTENTIAL THUNDERSTORMS. THE CHANCE SHOULD
FINALLY END WEDNESDAY EVENING WITH THE DAYTIME HEATING.
ON THURSDAY WE MAY CATCH A BREAK FROM THE RAIN...HOWEVER A SLIGHT
RISK FOR THUNDERSTORMS IS STILL POSSIBLE DURING DAYTIME HEATING AS
ONE COLD POOL ALOFT MOVES JUST EAST OF OUR AREA...ONLY TO BE
REPLACED BY ANOTHER SHORTWAVE MOVING INTO OUR AREA LATE IN THE DAY.
AS THAT NEXT SHORTWAVE MOVES INTO OUR AREA ON FRIDAY AN INCREASED
CHANCE FOR DIURNAL THUNDERSTORMS WILL OCCUR ON FRIDAY AND AGAIN
LINGER INTO THE WEEKEND. BY SUNDAY AND MONDAY HEIGHTS BEGIN TO
BUILD ALOFT INTO OUR REGION...NEVERTHELESS WITH HIGH SOIL MOISTURE
THERE WILL BE A CONTINUED SLIGHT CHANCE FOR DIURNAL THUNDERSTORMS.
BELLES
&&
.AVIATION...
18Z TAF CYCLE
VFR..MVFR... AND IFR CONDITIONS ARE POSSIBLE THROUGHOUT THE 24
HOUR TAF CYCLE. SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A MCS
CONTINUE TO APPROACH THE REGION FROM THE WEST. ALL SITES CAN
EXPECT TO RECEIVE MODERATE TO HEAVY RAINFALL WITH THIS SYSTEM.
KJBR AND KMEM COULD EXPECT TO SEE VICINITY SHOWERS AND THUNDER AS
EARLY AS 18Z... KMKL AND KTUP AS EARLY AS 21Z. SHRA AND BR WILL
PREVAIL OVERNIGHT FOR ALL SITES WITH VISBYS GETTING AS LOW AS 5SM.
CIGS WILL FALL TO IFR LEVELS AS THE LOW MOVES CLOSER TO OUR AREA
TOMORROW MORNING. VCSH AND VCTS ARE ALSO EXPECTED TOMORROW BEOFRE
18Z BUT CONFIDENCE ON TIMING IS STILL VERY LOW. WINDS WILL BE
MODERATE AND FROM THE SOUTH FOR MOST OF THE FORECAST PERIOD.
JMP3
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR DUNKLIN-PEMISCOT.
MS...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR BENTON TN-CARROLL-
CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Jun 9, 2:25 PM CDT, 7 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 225 PM CDT MON JUN 9 2014 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-101200- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 225 PM CDT MON JUN 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE ENTIRE MID SOUTH TODAY AND TONIGHT. THE POTENTIAL WILL EXIST FOR DAMAGING WINDS...LARGE HAIL...AND A FEW TORNADOES. THE MOST FAVORABLE TIME FOR SEVERE THUNDERSTORMS WILL BE FROM MID AFTERNOON THROUGH THE OVERNIGHT HOURS. IN ADDITION TO THE SEVERE WEATHER THREAT...THERE IS HEIGHTENED CONCERN FOR ADDITIONAL HEAVY RAINFALL AND FLASH FLOODING. A FLASH FLOOD WATCH REMAINS IN EFFECT TODAY WITH THE POTENTIAL FOR SEVERAL MORE INCHES OF RAINFALL...ESPECIALLY IN AREAS WHERE STORMS REPEATEDLY MOVE THROUGH THE SAME AREA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS WEST TENNESSEE AND NORTH MISSISSIPPI ON TUESDAY. THE PRIMARY SEVERE WEATHER THREATS WILL REMAIN DAMAGING WINDS...LARGE HAIL...AND A FEW TORNADOES. THE FLASH FLOOD WATCH WILL CONTINUE FOR THE ENTIRE MID SOUTH THROUGH TUESDAY EVENING WITH THE EXPECTATION OF ADDITIONAL HEAVY RAINFALL AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS PORTIONS OF THE MID SOUTH TODAY THROUGH TONIGHT AND MAY BE NECESSARY AGAIN ON TUESDAY ALONG AND EAST OF THE MISSISSIPPI RIVER. STORM SPOTTERS...EMERGENCY MANAGEMENT...AND LAW ENFORCEMENT OFFICIALS ARE URGED TO REPORT ANY WIND DAMAGE...LARGE HAIL...TORNADOES...OR FLOODING TO THE NATIONAL WEATHER SERVICE IN MEMPHIS TENNESSEE. JLH/JEB
In the hours before
Local storm report, Jun 9, 7:12 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
712 PM CDT MON JUN 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 1 W HOUSTON 33.90N 89.02W
06/09/2014 E1.75 INCH CHICKASAW MS PUBLIC
PEA SIZED HAIL RAPIDLY INCREASED TO GOLF BALL SIZE ON
HIGHWAY 8.
&&
MRMLocal storm report, Jun 9, 7:15 PM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
715 PM CDT MON JUN 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM HAIL 6 S POTTS CAMP 34.56N 89.31W
06/09/2014 M1.75 INCH MARSHALL MS TRAINED SPOTTER
GOLF BALL SIZED HAIL NEAR HIGHWAY 349.
0640 PM HAIL 1 W HOUSTON 33.90N 89.02W
06/09/2014 E1.75 INCH CHICKASAW MS PUBLIC
PEA SIZED HAIL RAPIDLY INCREASED TO GOLF BALL SIZE ON
HIGHWAY 8.
0714 PM HAIL 1 N AMORY 34.00N 88.48W
06/09/2014 M1.00 INCH MONROE MS TRAINED SPOTTER
&&
MRMLocal storm report, Jun 9, 7:39 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
739 PM CDT MON JUN 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM HAIL 6 S POTTS CAMP 34.56N 89.31W
06/09/2014 M1.75 INCH MARSHALL MS TRAINED SPOTTER
GOLF BALL SIZED HAIL NEAR HIGHWAY 349.
0640 PM HAIL 1 W HOUSTON 33.90N 89.02W
06/09/2014 E1.75 INCH CHICKASAW MS PUBLIC
PEA SIZED HAIL RAPIDLY INCREASED TO GOLF BALL SIZE ON
HIGHWAY 8.
0645 PM TSTM WND DMG INGOMAR 34.41N 89.04W
06/09/2014 UNION MS PUBLIC
SEVERAL TREES DOWN IN TOWN.
0714 PM HAIL 1 N AMORY 34.00N 88.48W
06/09/2014 M1.00 INCH MONROE MS TRAINED SPOTTER
0726 PM FLASH FLOOD BOLIVAR 35.26N 89.00W
06/09/2014 HARDEMAN TN TRAINED SPOTTER
SEVERAL COUNTY ROADS IN HARDEMAN COUNTY UNDER 8 TO 10
INCHES OF WATER. TAYLOR ROAD IN MIDDLETON. YOUNG ROAD IN
BOLIVAR AND OLD TOONE AND FRONT ROAD IN TOONE.
&&
MRMLocal storm report, Jun 9, 8:15 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
815 PM CDT MON JUN 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL AMORY 33.99N 88.48W
06/09/2014 E0.88 INCH MONROE MS PUBLIC
0720 PM TSTM WND DMG ALPINE 34.49N 88.80W
06/09/2014 UNION MS PUBLIC
TREES DOWN NEAR HIGHWAY 9. STILL BEING CLEARED FROM THE
ROAD.
0726 PM TSTM WND DMG THRASHER 34.56N 88.41W
06/09/2014 PRENTISS MS BROADCAST MEDIA
TREES AND POWER LINES DOWN IN THRASHER.
0743 PM HEAVY RAIN DECATURVILLE 35.58N 88.12W
06/09/2014 E0.00 INCH DECATUR TN TRAINED SPOTTER
ESTIMATED 1 INCH OF RAINFALL IN 10 MINUTES.
0747 PM TSTM WND DMG BURNSVILLE 34.84N 88.32W
06/09/2014 TISHOMINGO MS TRAINED SPOTTER
TREES DOWN ON WEST SIDE OF BURNSVILLE.
0750 PM FLASH FLOOD 8 SW WILDERSVILLE 35.70N 88.47W
06/09/2014 HENDERSON TN PUBLIC
FLOODING OF STREETS NEAR HIGHWAY 104.
&&
TLSJRLocal storm report, Jun 9, 8:20 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
820 PM CDT MON JUN 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG INGOMAR 34.41N 89.04W
06/09/2014 UNION MS LAW ENFORCEMENT
*** 1 INJ *** HOUSE TRAILER DAMAGED FROM DOWNED TREES
WITH ONE MINOR INJURY AS TREE LIMB WAS BLOWN THROUGH
WINDOW. PERSON IS OKAY.
&&
TLSJRLocal storm report, Jun 9, 8:46 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
846 PM CDT MON JUN 09 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM HAIL 6 S POTTS CAMP 34.56N 89.31W
06/09/2014 M1.75 INCH MARSHALL MS TRAINED SPOTTER
GOLF BALL SIZED HAIL NEAR HIGHWAY 349.
0640 PM HAIL 1 W HOUSTON 33.90N 89.02W
06/09/2014 E1.75 INCH CHICKASAW MS PUBLIC
PEA SIZED HAIL RAPIDLY INCREASED TO GOLF BALL SIZE ON
HIGHWAY 8.
0645 PM TSTM WND DMG INGOMAR 34.41N 89.04W
06/09/2014 UNION MS LAW ENFORCEMENT
*** 1 INJ *** HOUSE TRAILER DAMAGED FROM DOWNED TREES
WITH ONE MINOR INJURY AS TREE LIMB WAS BLOWN THROUGH
WINDOW. PERSON IS OKAY.
0645 PM TSTM WND DMG INGOMAR 34.41N 89.04W
06/09/2014 UNION MS PUBLIC
SEVERAL TREES DOWN IN TOWN.
0710 PM HAIL AMORY 33.99N 88.48W
06/09/2014 E0.88 INCH MONROE MS PUBLIC
0714 PM HAIL 1 N AMORY 34.00N 88.48W
06/09/2014 M1.00 INCH MONROE MS TRAINED SPOTTER
0720 PM TSTM WND DMG ALPINE 34.49N 88.80W
06/09/2014 UNION MS PUBLIC
TREES DOWN NEAR HIGHWAY 9. STILL BEING CLEARED FROM THE
ROAD.
0726 PM TSTM WND DMG THRASHER 34.56N 88.41W
06/09/2014 PRENTISS MS BROADCAST MEDIA
TREES AND POWER LINES DOWN IN THRASHER.
0726 PM FLASH FLOOD BOLIVAR 35.26N 89.00W
06/09/2014 HARDEMAN TN TRAINED SPOTTER
SEVERAL COUNTY ROADS IN HARDEMAN COUNTY UNDER 8 TO 10
INCHES OF WATER. TAYLOR ROAD IN MIDDLETON. YOUNG ROAD IN
BOLIVAR AND OLD TOONE AND FRONT ROAD IN TOONE.
0743 PM HEAVY RAIN DECATURVILLE 35.58N 88.12W
06/09/2014 E0.00 INCH DECATUR TN TRAINED SPOTTER
ESTIMATED 1 INCH OF RAINFALL IN 10 MINUTES.
0747 PM TSTM WND DMG BURNSVILLE 34.84N 88.32W
06/09/2014 TISHOMINGO MS TRAINED SPOTTER
TREES DOWN ON WEST SIDE OF BURNSVILLE.
0750 PM FLASH FLOOD 8 SW WILDERSVILLE 35.70N 88.47W
06/09/2014 HENDERSON TN PUBLIC
FLOODING OF STREETS NEAR HIGHWAY 104.
0750 PM TSTM WND DMG GLEN 34.87N 88.50W
06/09/2014 ALCORN MS EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN ACROSS SOUTHEAST
ALCORN COUNTY. COUNTY ROADS 343 AND 356 AND 400. ALL
BETWEEN GLEN AND JACINTO COMMUNITIES.
0750 PM TSTM WND DMG GLEN 34.87N 88.50W
06/09/2014 ALCORN MS LAW ENFORCEMENT
SEVERAL TREES DOWN AND POWER LINES DOWN...MANY ALONG AND
OVER HIGHWAY 345.
&&
MRMThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:13 PM CDT | Flash Flood Warning | MEG | Madison | 3 hr |
| Jun 9, 7:18 PM CDT | Flash Flood Warning | MEG | Decatur | 3 hr |
| Jun 9, 7:30 PM CDT | Flash Flood Warning | MEG | Chester, Hardeman, McNairy | 3 hr |
| Jun 9, 7:45 PM CDT | Flash Flood Warning | MEG | Henderson | 3 hr |
| Jun 9, 8:23 PM CDT | River Flood Warning | MEG | Crockett, Dyer, Lauderdale | 9 days |
| Jun 10, 12:15 PM CDT | River Flood Advisory | MEG | Hardin | 71 hr |
Nearby
River Flood Warnings in Tennessee, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.